http://www.tu-ilmenau.de

Logo TU Ilmenau



Photo of the Contact Person
Contact Person

Prof. Dr. Michael Stiebitz

Head of Institute

Phone +49 3677 69-3633

Send email


INHALTE

Publications

Publications at the institute since 1990

Anzahl der Treffer: 1160
Erstellt: Wed, 04 Dec 2019 23:13:55 +0100 in 0.0363 sec


Ilchmann, Achim; Ryan, Eugene P.; Townsend, Philip
Tracking with prescribed transient behaviour for nonlinear systems of known relative degree - Ilmenau : Techn. Univ., Inst. für Mathematik, 2005 - 21 S. = 423,3 KB. . - (Preprint. - M05,14)
http://www.db-thueringen.de/servlets/DocumentServlet?id=5428
Neundorf, Werner;
Zur Konvergenz des Gradientenverfahren - Ilmenau : Techn. Univ., Inst. für Mathematik, 2005 - 66 S. = 649,1 KB. . - (Preprint. - M05,13)
http://www.db-thueringen.de/servlets/DocumentServlet?id=5476
Ilchmann, Achim; Logemann, Hartmut; Ryan, Eugene P.
Output tracking with prescribed transient behaviour for linear systems with input hysteresis - 9 S. = 474,7 KB, Text. Druckausg.: Modeling and control of autonomous decision support based systems : proceedings of the 13th International Workshop on Dynamics & Control held in Wiesensteig, Germany, May 22 - 26, 2005. - Aachen : Shaker, 2005, ISBN 3-8322-3962-6, S. 271-278

http://www.db-thueringen.de/servlets/DocumentServlet?id=5577
French, Mark; Trenn, Stephan
l p gain bounds for switched adaptive controllers - 6 S. = 260,8 KB, Text. Druckausg.: 2005 44th IEEE Conference on Decision and Control & European Control Conference : Seville, Spain, 12 - 15 December 2005. - Piscataway, NJ : IEEE Operations Center, 2005. - Vol. 3, S. 2865-2870

A class of discrete plants controlled by a switching adaptive strategy is considered, and l p bounds, 1 ≤ p ≤ ∞, are obtained for the closed loop gain relating input and output disturbances to internal signals.



http://www.db-thueringen.de/servlets/DocumentServlet?id=5472
Aksionov, V. A.; Borodin, O. V.; Melьnikov, L. S.; Sabidussi, G.; Stiebitz, Michael; Toft, B.
Deeply asymmetric planar graphs. - In: Journal of combinatorial theory. . - Orlando, Fla. : Academic Press, 1971- ; ZDB-ID: 1469158-9, Bd. 95 (2005), 1, S. 68-78

http://dx.doi.org/10.1016/j.jctb.2005.03.002
Füredi, Zoltan; Kostochka, Alexandr V.; Skrekovski, Riste; Stiebitz, Michael; West, Douglas B.
Nordhaus-Gaddum-type theorems for decompositions into many parts. - In: Journal of graph theory - New York, NY [u.a.] : Wiley, ISSN 1097-0118, Bd. 50 (2005), 4, S. 273-292

http://dx.doi.org/10.1002/jgt.20113
Ilchmann, Achim; Townley, Stuart; Thuto, Mosalagae
Adaptive sampled-data tracking for input-constrained exothermic chemical reaction models. - In: Systems & control letters - Amsterdam [u.a.] : Elsevier, ISSN 1872-7956, Bd. 54 (2005), 12, S. 1149-1161

http://dx.doi.org/10.1016/j.sysconle.2005.04.004
Ilchmann, Achim; Mehrmann, Volker
A behavioral approach to time-varying linear systems : part 2: descriptor systems. - In: SIAM journal on control and optimization - Philadelphia, Pa. : Soc., ISSN 1095-7138, Bd. 44 (2005), 5, S. 1748-1765

http://dx.doi.org/10.1137/040609021
Ilchmann, Achim; Mehrmann, Volker
A behavioral approach to time-varying linear systems : part 1: general theory. - In: SIAM journal on control and optimization - Philadelphia, Pa. : Soc., ISSN 1095-7138, Bd. 44 (2005), 5, S. 1725-1747

http://dx.doi.org/10.1137/S0363012904442239
Mänz, Alexander; Vogel, Silvia
On stability of multistage stochastic decision problems. - In: Recent advances in optimization - Berlin [u.a.] : Springer, ISBN 978-3-540-28257-0, (2005), S. 103-118